Domaines de Steinet fonctionsholomorphes bornés.

A. Hirschowitz

Mathematische Annalen (1975)

  • Volume: 213, page 185-194
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hirschowitz, A.. "Domaines de Steinet fonctionsholomorphes bornés.." Mathematische Annalen 213 (1975): 185-194. <>.

author = {Hirschowitz, A.},
journal = {Mathematische Annalen},
pages = {185-194},
title = {Domaines de Steinet fonctionsholomorphes bornés.},
url = {},
volume = {213},
year = {1975},

AU - Hirschowitz, A.
TI - Domaines de Steinet fonctionsholomorphes bornés.
JO - Mathematische Annalen
PY - 1975
VL - 213
SP - 185
EP - 194
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.